# SDR 9722459760

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NOSE LANDING GEAR GREEN DOWN AND LOCKED INDICATOR DID NOT ILLUMINATE.  THE FLIGHT CREW FOLLOWED COCKPIT OPERATING MANUAL, RECYCLED LANDING GEAR, RECEIVED A GREEN DOWN AND LOCKED NOSE LANDING GEAR INDICATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED WIRING AT THE UPLOCK AND DOWNLOCK SWITCHES, OPERATIONALLY CHECKED THE LANDING GEAR SYSTEM, AND REPLACED THE UPLATCH AND DOWNLOCK SWITCHES.  OPERATIONAL CHECK OK.
